# SDR VGCA20201028001

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 40,456 hours, 23,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 103122615
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH THE GEAR SELECTED DOWN, LEFT GEAR UNSAFE LIGHT ILLUMINATED WITH NO GREEN LIGHT.  NOSE AND RIGHT GEAR INDICATE SAFE.  DOORS LIGHT INDICATES NORMAL.  MANUAL CRANKING OF THE LEFT GEAR WAS NORMAL AND INDICATED DOWN AND LOCKED WITH THE MECHANICAL POINTER.
